# SDR COEA2016032538805

- Difficulty date: March 25, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: S53171315206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  OVERHEAD HATCH CUT OUT PANEL INTERNAL SURFACE HAS LEVEL 2 CORROSION.  REPAIR IAW CE 1606 16 10213 DATED 5 10 2016.
